Ming-Po Chen

Articles in Scholarly Journals [Incomplete List]

  1. Generalized variational inequalities of the Hartman–Stampacchia–Browder type
    Journal of Inequalities and Applications, vol. 2, no. 1, pp. 71–87, 1998
  2. Some extensions of Bateman's product formulas for the Jacobi polynomials
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 423–428, 1995
  3. Oscillation in neutral equations with an ?integrally small? coefficient
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 361–368, 1994
  4. On α-convex functions of order β of Ruscheweyh type
    International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 107–112, 1989